# SDR QXEA200700043

- Difficulty date: January 20, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 21,381 hours, 30,955 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Tscu
- Part number: 30005000056
- Part serial: MM5006
- Condition: Malfunctioned
- Location: Propeller
- Part time: 1,305 hours, 1,925 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2257, NR 1 WOULD NOT FEATHER WHEN TESTED DURING DAILY CHECKS. MAINTENANCE REPLACED NR 1 TSCU.  PERFORMED GROUND RUNS IAW MTC 9720019.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
